MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Bowel Burn (1756); Bowel Perforation (2668)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received a combination of procedures on (b)(6) 2025 which involved a myosure reach procedure using an omni hysteroscope and, an acessa procedure.Procedures were reported as having been completed successfully.The physician later reported that the acessa procedure was unremarkable and that the procedure included treatment of three fibroids ranging from 1 to 3 cm.The patient came back on (b)(6) with severe pelvic pain, elevated white blood cell count.A ct scan did not show any perforation.Patient was kept overnight for observation and developed air in the abdominal cavity.A surgery was performed and a 5 mm perforation was observed on the small bowel with subsequent resection.Patient was reported as obese and needed retraction to keep the bowel out of the way during the procedure.Treating physician´s assumption noted that the handpiece might have touched the bowel after the use while it was still hot and this caused a thermal injury that resulted in a perforation 12 days after the surgery.No other information available.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key22701272
Report Number1222780-2025-00411
Device Sequence Number8944784
Product Code HFG
UDI-Device Identifier15420045515246
UDI-Public15420045515246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number7300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown